PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2020 | 34 (1) | 27--35
Tytuł artykułu

Limits of Sequences of Feebly-Type Continuous Functions

Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider the following families of real-valued functions defined on R2: feebly continuous functions (FC), very feebly continuous functions (VFC), and two-feebly continuous functions (TFC). It is known that the inclusions FC ⊂ VFC ⊂ TFC are proper. We study pointwise and uniform limits of sequences with terms taken from these families. (original abstract)
Rocznik
Tom
Strony
27--35
Opis fizyczny
Twórcy
  • Lodz University of Technology, Poland
  • University of Gdansk, Poland
  • Lodz University of Technology, Poland
Bibliografia
  • M. Balcerzak, T. Natkaniec, and M. Terepeta, Families of feebly continuous functions and their properties, Topology Appl. 272 (2020), 107077, 12 pp.
  • Á. Császár and M. Laczkovich, Discrete and equal convergence, Studia Sci. Math. Hungar. 10 (1975), no. 3, 463-472 (1978).
  • I. Leader, A note on feebly continuous functions, Topology Appl. 156 (2009), no. 16, 2629-2631.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ekon-element-000171604729

Zgłoszenie zostało wysłane

Zgłoszenie zostało wysłane

Musisz być zalogowany aby pisać komentarze.
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.